# SDR WX0A2022072074163

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 23,107 hours, 14,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 834247
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES AT 10WL AND 11WL FAILED BITE TEST / R+R EPSU BATTERY AT 10WL & 11WL IAW AMM 33-51-38, OPS CHECK GOOD."
